Colorado, 2007

Flash Flood in Colorado, August 22 to 23, 2007

August 22 to 23, 2007 · NWS BOU · 1 event in 1 county or zone

Heavy rain caused triggered localized flash flooding near Carr. The heavy rain washed out County Road 122, east of State Highway 40.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOU wrote it up.

Heavy rain caused triggered localized flash flooding near Carr. The heavy rain washed out County Road 122, east of State Highway 40.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Aug 22, 1:30 PM MST, 9 hours 45 minutes earlier.

Area forecast discussion, Aug 22, 1:30 PM MST, 9 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
230 PM MDT WED AUG 22 2007

.SHORT TERM...FOR TONIGHT...AN UPPER LEVEL DISTURBANCE EMBEDDED IN A
WEAK ZONAL FLOW ALOFT WILL MAKE ITS WAY FM SRN ID AND ACRS SRN WY
THIS EVENING.  BOTH THE GFS/WARF SHOW WEAK UPWARD OMEGA AT THE SFC
AND ALF THIS EVENING...AS THIS SYSTEM MOVES ACROSS.  AMS STABLIZED
SOMEWHAT THIS AFTN...FOLLOWING THE TSTMS THIS MORNING.  AS A RESULT
THE AMS HAS BEEN SLOW TO WARM AND DESTABILIZE AGAIN. SFC BASED CAPE
FM LAPS ANALYSIS THIS AFTN STILL INDICATED 1000-1500 J/KG ALG THE
FRONT RANGE WITH NEARLY 2000 J/KG IN THE NORTHEAST PLAINS.  STILL
SOME CIN AS WELL SO TSTMS MAY NOT INCRS UNTIL THE UPPER TROF MOVES
CLOSER TO THE CWFA.  WILL KEEP SCT POPS IN THE FCST THIS EVENING FOR
MOST AREAS...DIMINISHING LATEST OVER THE FAR ERN PLAINS.  ANOTHER
FRONTAL SURGE WILL MAKE ITS WAY THROUGH NERN CO AROUND 15Z...WITH AN
EVEN COOLER AMS IN PLACE THU AFTN. THERE IS HOWEVER ANOTHER
DISTURBANCE PROGGED TO MOVE ACRSS THE REGION IN THE AFTN.  PW VALUES
RMN HIGH...GENERALLY AROUND 1.25 INCHES IN THE AFTN.  CAPES RANGE FM
1300-2100 J/KG ACROSS THE URBAN CORRIDOR/ADJACENT PLAINS.  SOME CIN
AS WELL...BUT DYNAMICS ASSOCIATED WITH THE UPPER TROF MAY RESOLVE
THIS.  WITH SOME TIMING ISSUES BETWEEN THESE TWO TROFS WILL HOLD ON
TO SOME ISOLD POPS THURSDAY MORNING...WITH THE BEST POTENTIAL FOR
TSTMS LATE THURSDAY AFTN GOING INTO THE EVENING.

.LONG TERM...UPPER LEVEL TROF WILL BE PASSING ACROSS THE RGN THU
NITE/EARLY FRI WITH THE BEST CHANCES OF PRECIP ON THU NITE WITH A
MOIST UPSLOPE LOW LVL FLOW IN PLACE. BOTH GFS/NAM SHOWING QPF AND
LIKELY POPS THU NITE WITH PW VALUES OVER AN INCH. HAVE BUMPED POPS
UP TO HIGH SCATTERED FOR MUCH OF THE AREA. STILL AN ISOLD SEVERE
STORM POSSIBLE THU EVENING WITH STRONG 40KT MID LVL FLOW. EXPECT A
DRYING/WARMING TREND LATE FRI-SAT AS THE TROF AXIS PUSHES EAST AND
CO DRIES OUT FROM W-E. STILL A SLIGHT CHANCE FOR STORMS OVER FAR ERN
CO ON SAT AS LOW LVL MSTR STILL IN PLACE. ON SUNDAY...LOW LVL MSTR
WILL HAVE FLUSHED EAST OF COLORADO BUT THEN LOOKING AT A RETURN FLOW
OF MSTR BACK INTO THE MTNS BY LATE SUNDAY. THIS MSTR IS FROM
HURRICANE DEAN AS MSTR GETS STEERED AROUND THE UPR HIGH. THIS MSTR
WILL SPREAD ACROSS THE ENTIRE FORECAST AREA BY LATE MONDAY AND
TUESDAY WITH SOME REINFORCING UPSLOPE LOW LVL FLOW AS WELL. MAIN
CHANGE FOR LATER PERIODS IS TO ADD SOME LOW POPS IN THE OUT
PERIODS.

&&

.AVIATION...

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

COOPER/ENTREKIN
Hazardous weather outlook, Aug 22, 9:17 AM MST, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1017 AM MDT WED AUG 22 2007

COZ030>051-231200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1017 AM MDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHEAST PLAINS
THIS MORNING...MAINLY ALONG AND SOUTH OF THE INTERSTATE 76 CORRIDOR.
THUNDERSTORMS WILL INCREASE IN COVERAGE ALONG AND EAST OF THE FRONT
RANGE FOOTHILLS THROUGH THIS EVENING AS LOW LEVEL MOISTURE INCREASES
BEHIND A FRONTAL BOUNDARY THAT HAS MOVED INTO THE REGION.

A FEW SEVERE THUNDERSTORMS ARE ALSO POSSIBLE. THE MAIN THREATS
FROM THESE STORMS WILL BE LARGE HAIL AND VERY HEAVY RAIN...UP TO 2
INCHES OF RAIN IN AN HOUR. THE THREAT OF SEVERE WEATHER WILL BE
GREATEST EAST OF A LINE FROM KIOWA TO FORT MORGAN TO STERLING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
THURSDAY THROUGH FRIDAY...WITH AN ISOLATED SEVERE STORM ALSO
POSSIBLE. A SLIGHT DRYING AND WARMING TREND IS EXPECTED FOR THE
WEEKEND. AN INCREASE IN MOISTURE WILL RESULT IN A BETTER CHANCE FOR
STORMS AND COOLER TEMPERATURES AGAIN FOR MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM THIS AFTERNOON.

FMC/SWE

In the hours before

Local storm report, Aug 22, 5:15 PM MST, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
615 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             5 E KIOWA               39.35N 104.37W
08/22/2007  E1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0535 PM     HAIL             2 NW AGATE              39.49N 103.98W
08/22/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0528 PM     HAIL             3 SSE BUFFALO CREEK     39.34N 105.25W
08/22/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0450 PM     HAIL             ELIZABETH               39.36N 104.60W
08/22/2007  E1.00 INCH       ELBERT             CO   FIRE DEPT/RESCUE

0424 PM     HAIL             3 E CASTLE ROCK         39.38N 104.79W
08/22/2007  E1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0422 PM     HAIL             3 E CASTLE ROCK         39.38N 104.79W
08/22/2007  E0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0420 PM     HAIL             2 SW CASTLE ROCK        39.36N 104.88W
08/22/2007  E1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0948 AM     HAIL             4 SW SEDGWICK           40.89N 102.58W
08/22/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            1/2 INCH RAIN. MOST HAIL PEA TO MARBLE SIZE.

0945 AM     HAIL             7 W SEDGWICK            40.93N 102.66W
08/22/2007  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

            MOST HAIL PEA SIZE UP TO PENNY SIZE

&&

CLB
Local storm report, Aug 22, 6:09 PM MST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
709 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             8 NW LIMON              39.35N 103.79W
08/22/2007  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0623 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
08/22/2007  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0620 PM     HAIL             2 WSW HIGHLANDS RANCH   39.54N 105.01W
08/22/2007  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0539 PM     HAIL             5 E KIOWA               39.35N 104.37W
08/22/2007  E1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0535 PM     HAIL             2 NW AGATE              39.49N 103.98W
08/22/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0528 PM     HAIL             3 SSE BUFFALO CREEK     39.34N 105.25W
08/22/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0450 PM     HAIL             ELIZABETH               39.36N 104.60W
08/22/2007  E1.00 INCH       ELBERT             CO   FIRE DEPT/RESCUE

0424 PM     HAIL             3 E CASTLE ROCK         39.38N 104.79W
08/22/2007  E1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0422 PM     HAIL             3 E CASTLE ROCK         39.38N 104.79W
08/22/2007  E0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0420 PM     HAIL             2 SW CASTLE ROCK        39.36N 104.88W
08/22/2007  E1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0948 AM     HAIL             4 SW SEDGWICK           40.89N 102.58W
08/22/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            1/2 INCH RAIN. MOST HAIL PEA TO MARBLE SIZE.

0945 AM     HAIL             7 W SEDGWICK            40.93N 102.66W
08/22/2007  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

            MOST HAIL PEA SIZE UP TO PENNY SIZE

&&

CLB
Local storm report, Aug 22, 6:57 PM MST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
757 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             2 S LIMON               39.24N 103.69W
08/22/2007  M0.88 INCH       LINCOLN            CO   TRAINED SPOTTER

            HEAVY RAIN.

0705 PM     HAIL             8 NW LIMON              39.35N 103.79W
08/22/2007  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0623 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
08/22/2007  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0620 PM     HAIL             2 WSW HIGHLANDS RANCH   39.54N 105.01W
08/22/2007  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0539 PM     HAIL             5 E KIOWA               39.35N 104.37W
08/22/2007  E1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0535 PM     HAIL             2 NW AGATE              39.49N 103.98W
08/22/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0528 PM     HAIL             3 SSE BUFFALO CREEK     39.34N 105.25W
08/22/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0450 PM     HAIL             ELIZABETH               39.36N 104.60W
08/22/2007  E1.00 INCH       ELBERT             CO   FIRE DEPT/RESCUE

0424 PM     HAIL             3 E CASTLE ROCK         39.38N 104.79W
08/22/2007  E1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0422 PM     HAIL             3 E CASTLE ROCK         39.38N 104.79W
08/22/2007  E0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0420 PM     HAIL             2 SW CASTLE ROCK        39.36N 104.88W
08/22/2007  E1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0948 AM     HAIL             4 SW SEDGWICK           40.89N 102.58W
08/22/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            1/2 INCH RAIN. MOST HAIL PEA TO MARBLE SIZE.

0945 AM     HAIL             7 W SEDGWICK            40.93N 102.66W
08/22/2007  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

            MOST HAIL PEA SIZE UP TO PENNY SIZE

&&

CLB
Local storm report, Aug 22, 10:14 PM MST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1114 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             WELLINGTON              40.70N 105.00W
08/22/2007  E1.75 INCH       LARIMER            CO   PUBLIC

0713 PM     HAIL             2 S LIMON               39.24N 103.69W
08/22/2007  M0.88 INCH       LINCOLN            CO   TRAINED SPOTTER

            HEAVY RAIN.

0705 PM     HAIL             8 NW LIMON              39.35N 103.79W
08/22/2007  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0623 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
08/22/2007  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0620 PM     HAIL             2 WSW HIGHLANDS RANCH   39.54N 105.01W
08/22/2007  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0539 PM     HAIL             5 E KIOWA               39.35N 104.37W
08/22/2007  E1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0535 PM     HAIL             2 NW AGATE              39.49N 103.98W
08/22/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0528 PM     HAIL             3 SSE BUFFALO CREEK     39.34N 105.25W
08/22/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0450 PM     HAIL             ELIZABETH               39.36N 104.60W
08/22/2007  E1.00 INCH       ELBERT             CO   FIRE DEPT/RESCUE

0424 PM     HAIL             3 E CASTLE ROCK         39.38N 104.79W
08/22/2007  E1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0422 PM     HAIL             3 E CASTLE ROCK         39.38N 104.79W
08/22/2007  E0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0420 PM     HAIL             2 SW CASTLE ROCK        39.36N 104.88W
08/22/2007  E1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0948 AM     HAIL             4 SW SEDGWICK           40.89N 102.58W
08/22/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            1/2 INCH RAIN. MOST HAIL PEA TO MARBLE SIZE.

0945 AM     HAIL             7 W SEDGWICK            40.93N 102.66W
08/22/2007  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

            MOST HAIL PEA SIZE UP TO PENNY SIZE

&&

CB
Local storm report, Aug 22, 10:46 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1146 PM MDT WED AUG 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             WELLINGTON              40.70N 105.00W
08/22/2007  E1.00 INCH       LARIMER            CO   PUBLIC

1105 PM     HAIL             WELLINGTON              40.70N 105.00W
08/22/2007  E1.75 INCH       LARIMER            CO   PUBLIC

0713 PM     HAIL             2 S LIMON               39.24N 103.69W
08/22/2007  M0.88 INCH       LINCOLN            CO   TRAINED SPOTTER

            HEAVY RAIN.

0705 PM     HAIL             8 NW LIMON              39.35N 103.79W
08/22/2007  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0623 PM     HAIL             HIGHLANDS RANCH         39.55N 104.97W
08/22/2007  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0620 PM     HAIL             2 WSW HIGHLANDS RANCH   39.54N 105.01W
08/22/2007  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0539 PM     HAIL             5 E KIOWA               39.35N 104.37W
08/22/2007  E1.75 INCH       ELBERT             CO   TRAINED SPOTTER

0535 PM     HAIL             2 NW AGATE              39.49N 103.98W
08/22/2007  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0528 PM     HAIL             3 SSE BUFFALO CREEK     39.34N 105.25W
08/22/2007  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0450 PM     HAIL             ELIZABETH               39.36N 104.60W
08/22/2007  E1.00 INCH       ELBERT             CO   FIRE DEPT/RESCUE

0424 PM     HAIL             3 E CASTLE ROCK         39.38N 104.79W
08/22/2007  E1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0422 PM     HAIL             3 E CASTLE ROCK         39.38N 104.79W
08/22/2007  E0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0420 PM     HAIL             2 SW CASTLE ROCK        39.36N 104.88W
08/22/2007  E1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0948 AM     HAIL             4 SW SEDGWICK           40.89N 102.58W
08/22/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            1/2 INCH RAIN. MOST HAIL PEA TO MARBLE SIZE.

0945 AM     HAIL             7 W SEDGWICK            40.93N 102.66W
08/22/2007  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

            MOST HAIL PEA SIZE UP TO PENNY SIZE

&&

CB

The radar

The Cheyenne radar (KCYS), 31 km away, was scanning. The volume nearest the first event began at 06:16 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Weld

When
August 22, 11:15 PM MST to August 23, 1:00 AM MST
Where
Weld County, 2.08 mi S of Rockport
Cause
Heavy Rain
Property damage
$1,000
Reported by
County Official
Coordinates
40.870, -104.780

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2007Every state in 2007This day in weather historyWarnings in Colorado, August 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 53486.